VOL. 42 · NO. 6 | December, 1971
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 42 (6), (December, 1971) DOI: 10.1214/aoms/1177693048
No abstract available
Front Matter
Ann. Math. Statist. 42 (6), (December, 1971)
No abstract available
Articles
Murray Rosenblatt
Ann. Math. Statist. 42 (6), 1815-1842, (December, 1971) DOI: 10.1214/aoms/1177693050
No abstract available
Krishna B. Athreya, Samuel Karlin
Ann. Math. Statist. 42 (6), 1843-1858, (December, 1971) DOI: 10.1214/aoms/1177693051
No abstract available
R. A. Wijsman
Ann. Math. Statist. 42 (6), 1859-1869, (December, 1971) DOI: 10.1214/aoms/1177693052
Grace Wahba
Ann. Math. Statist. 42 (6), 1870-1886, (December, 1971) DOI: 10.1214/aoms/1177693053
Frank R. Hampel
Ann. Math. Statist. 42 (6), 1887-1896, (December, 1971) DOI: 10.1214/aoms/1177693054
G. Lorden
Ann. Math. Statist. 42 (6), 1897-1908, (December, 1971) DOI: 10.1214/aoms/1177693055
Edward J. Wegman
Ann. Math. Statist. 42 (6), 1909-1915, (December, 1971) DOI: 10.1214/aoms/1177693056
Arlo D. Hendrickson, Robert J. Buehler
Ann. Math. Statist. 42 (6), 1916-1921, (December, 1971) DOI: 10.1214/aoms/1177693057
George Marsaglia
Ann. Math. Statist. 42 (6), 1922-1929, (December, 1971) DOI: 10.1214/aoms/1177693058
Matthew J. Sobel
Ann. Math. Statist. 42 (6), 1930-1935, (December, 1971) DOI: 10.1214/aoms/1177693059
M. E. Thompson, A. K. Basu, W. L. Owen
Ann. Math. Statist. 42 (6), 1936-1942, (December, 1971) DOI: 10.1214/aoms/1177693060
R. J. Beran
Ann. Math. Statist. 42 (6), 1943-1948, (December, 1971) DOI: 10.1214/aoms/1177693061
J. Krauth
Ann. Math. Statist. 42 (6), 1949-1956, (December, 1971) DOI: 10.1214/aoms/1177693062
No abstract available
J. K. Ghosh
Ann. Math. Statist. 42 (6), 1957-1961, (December, 1971) DOI: 10.1214/aoms/1177693063
Edward D. Rothman
Ann. Math. Statist. 42 (6), 1962-1969, (December, 1971) DOI: 10.1214/aoms/1177693064
Malay Ghosh
Ann. Math. Statist. 42 (6), 1970-1976, (December, 1971) DOI: 10.1214/aoms/1177693065
Bruce Hoadley
Ann. Math. Statist. 42 (6), 1977-1991, (December, 1971) DOI: 10.1214/aoms/1177693066
Luis B. Boza
Ann. Math. Statist. 42 (6), 1992-2007, (December, 1971) DOI: 10.1214/aoms/1177693067
P. K. Bhattacharya
Ann. Math. Statist. 42 (6), 2008-2017, (December, 1971) DOI: 10.1214/aoms/1177693068
Silviu Guiasu
Ann. Math. Statist. 42 (6), 2018-2028, (December, 1971) DOI: 10.1214/aoms/1177693069
No abstract available
Clifford Qualls, Hisao Watanabe
Ann. Math. Statist. 42 (6), 2029-2035, (December, 1971) DOI: 10.1214/aoms/1177693070
Stephen James Wolfe
Ann. Math. Statist. 42 (6), 2036-2043, (December, 1971) DOI: 10.1214/aoms/1177693071
Charles W. Lamb
Ann. Math. Statist. 42 (6), 2044-2049, (December, 1971) DOI: 10.1214/aoms/1177693072
No abstract available
J. Dehardt
Ann. Math. Statist. 42 (6), 2050-2055, (December, 1971) DOI: 10.1214/aoms/1177693073
No abstract available
R. K. Getoor
Ann. Math. Statist. 42 (6), 2056-2063, (December, 1971) DOI: 10.1214/aoms/1177693074
No abstract available
Stephen James Wolfe
Ann. Math. Statist. 42 (6), 2064-2073, (December, 1971) DOI: 10.1214/aoms/1177693075
Peter Jagers
Ann. Math. Statist. 42 (6), 2074-2078, (December, 1971) DOI: 10.1214/aoms/1177693076
Edward C. Posner, Eugene R. Rodemich
Ann. Math. Statist. 42 (6), 2079-2125, (December, 1971) DOI: 10.1214/aoms/1177693077
Short Communications
Stephen James Wolfe
Ann. Math. Statist. 42 (6), 2126-2130, (December, 1971) DOI: 10.1214/aoms/1177693078
Pranab Kumar Sen
Ann. Math. Statist. 42 (6), 2131-2133, (December, 1971) DOI: 10.1214/aoms/1177693079
H. W. Block
Ann. Math. Statist. 42 (6), 2134-2138, (December, 1971) DOI: 10.1214/aoms/1177693080
Dean Isaacson
Ann. Math. Statist. 42 (6), 2139-2142, (December, 1971) DOI: 10.1214/aoms/1177693081
William D. Sudderth
Ann. Math. Statist. 42 (6), 2143-2146, (December, 1971) DOI: 10.1214/aoms/1177693082
L. A. Bruckner
Ann. Math. Statist. 42 (6), 2147-2149, (December, 1971) DOI: 10.1214/aoms/1177693083
Malcolm Goldman
Ann. Math. Statist. 42 (6), 2150-2155, (December, 1971) DOI: 10.1214/aoms/1177693084
Henry Teicher
Ann. Math. Statist. 42 (6), 2156-2158, (December, 1971) DOI: 10.1214/aoms/1177693085
No abstract available
Book Reviews
William E. Pruitt
Ann. Math. Statist. 42 (6), 2159-2161, (December, 1971) DOI: 10.1214/aoms/1177693086
No abstract available
Lajos Takacs
Ann. Math. Statist. 42 (6), 2162-2164, (December, 1971) DOI: 10.1214/aoms/1177693087
No abstract available
Articles
D. J. de Waal
Ann. Math. Statist. 42 (6), 2165-2166, (December, 1971) DOI: 10.1214/aoms/1177693088
No abstract available
News
Ann. Math. Statist. 42 (6), 2167-2202, (December, 1971) DOI: 10.1214/aoms/1177693089
No abstract available
Ann. Math. Statist. 42 (6), 2203-2211, (December, 1971) DOI: 10.1214/aoms/1177693090
No abstract available
Publications
Ann. Math. Statist. 42 (6), 2212-2213, (December, 1971) DOI: 10.1214/aoms/1177693091
No abstract available
Back Matter
Ann. Math. Statist. 42 (6), (December, 1971)
No abstract available
Back to Top